# SDR EPUA2012012501

- Difficulty date: January 11, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N303GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0581
- Aircraft time: 18,405 hours, 41,173 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 26120605
- Condition: Cracked
- Location: Bs 474
- Part time: 18,405 hours, 41,173 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CANTED BULHEAD AT STA 474.40 HAS TWO CRACKS EACH APPROX. 1.5 INCHES IN LENGTH.  DURING REMOVAL OF THIS PART OTHER DAMAGE WAS FOUND.  BOTH VERTICAL STAB WEBS (PNS: 2631021-15 AND 2631022-2)WERE REPLACED TO SIGNIFICANT FRETTING.  THE AFT BULKHEAD ASSEMBLY WAS ALSO REPLACED DUE TO FRETTING.
